# SDR FDEA202203230661

- Difficulty date: March 23, 2022
- Submitted: March 24, 2022
- Operation: Air carrier
- Aircraft: N778FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 25223
- Aircraft time: 80,187 hours, 30,715 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Flap
- Part number: 113N380090H
- Part serial: 25223
- Condition: Unknown
- Location: Otbd Lwr Flap
- Stage of operation: UK
- How discovered: V
- Nature of condition: O, O, O
- Precautionary procedure: K, K, K, K

## Discrepancy

EXISTING COMPOSITE REPAIR ON R/WING OTBD FLAP, UPPER SURFACE, APPROX. 30" FROM INBD END AND   2.5" FROM T/E EXISTING COMPOSITE REPAIR ON R/WING OTBD FLAP, UPPER SURFACE, APPROX. 30" FROM INBD END AND   2.5" FROM T/E IS LOCATED ON A PRIMARY STRUCTURE PER B757-200 SRM 51-00-01-0G.  COMPOSITE REPAIR RE-CLASSIFIED AS MAJOR
